# SDR SWAA2022030776397

- Difficulty date: April 2, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N731SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27863
- Aircraft time: 69,857 hours, 41,016 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL #140CF HAS A SECTION OF CORROSION ON THE TOP OF THE PANEL. / AFT CARGO PNL 140CF REPLACED ON N/R 39149/1600/0079 DEFECT #X924955. REMOVED CORROSION IN 4EA AREA; VERIFIED REMOVAL OF CORROSION ON OLD PNL 140LF USING 19X MAG I/A/W SRM 51-10-02-0G-0.
